Lisa Beck
TitleCited byYear
Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness
L Beck, F Flandoli, M Gubinelli, M Maurelli
arXiv preprint arXiv:1401.1530, 2014
392014
On the Dirichlet problem for variational integrals in BV
L Beck, T Schmidt
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (674 …, 2013
272013
Partial regularity for weak solutions of nonlinear elliptic systems: the subquadratic case
L Beck
manuscripta mathematica 123 (4), 453-491, 2007
232007
Convex duality and uniqueness for BV-minimizers
L Beck, T Schmidt
Journal of Functional Analysis 268 (10), 3061-3107, 2015
202015
On the existence of integrable solutions to nonlinear elliptic systems and variational problems with linear growth
L Beck, M Bulíček, J Málek, E Süli
Archive for Rational Mechanics and Analysis 225 (2), 717-769, 2017
162017
Elliptic regularity theory
L Beck
Lecture Notes of the Unione Matematica Italiana 19, 2016
142016
Boundary regularity results for variational integrals
L Beck
The Quarterly Journal of Mathematics 62 (4), 791-824, 2010
142010
Boundary regularity for elliptic problems with continuous coefficients
L Beck
J. Convex Anal 16 (2), 287-320, 2009
132009
Partial Hölder continuity for solutions of subquadratic elliptic systems in low dimensions
L Beck
Journal of Mathematical Analysis and Applications 354 (1), 301-318, 2009
102009
Boundary regularity results for weak solutions of subquadratic elliptic systems
L Beck
PhD Thesis, Universität Erlangen-Nürnberg, 2008
102008
Lipschitz bounds and non-uniform ellipticity
L Beck, G Mingione
Comm. Pure Appl. Math., to appear, 2019
72019
A regularity theorem for quasilinear parabolic systems under random perturbations
L Beck, F Flandoli
Journal of Evolution Equations 13 (4), 829-874, 2013
7*2013
Interior gradient regularity for BV minimizers of singular variational problems
L Beck, T Schmidt
Nonlinear Analysis: Theory, Methods & Applications 120, 86-106, 2015
62015
Regularity results for differential forms solving degenerate elliptic systems
L Beck, B Stroffolini
Calculus of Variations and Partial Differential Equations 46 (3-4), 769-808, 2013
62013
Regular and irregular solutions for a class of elliptic systems in the critical dimension
L Beck, J Frehse
Nonlinear Differential Equations and Applications NoDEA 20 (3), 943-976, 2013
52013
Partielle Regularität für schwache Lösungen nichtlinearer elliptischer Systeme: der subquadratische Fall
L Beck, F Duzaar
diploma thesis, Universität Erlangen-Nürnberg, 2005
52005
Globally Lipschitz minimizers for variational problems with linear growth
L Beck, M Bulíček, E Maringová
ESAIM: Control, Optimisation and Calculus of Variations 24 (4), 1395-1413, 2018
32018
Old and new results in regularity theory for diagonal elliptic systems via blowup techniques
L Beck, M Bulíček, J Frehse
Journal of Differential Equations 259 (11), 6528-6572, 2015
22015
Regularity versus singularities for elliptic problems in two dimensions
L Beck
Adv. Calc. Var. 6, 415-432, 2013
2*2013
Boundary regularity for elliptic systems under a natural growth condition
L Beck
Annali di Matematica Pura ed Applicata 190 (4), 553-588, 2011
22011
The system can't perform the operation now. Try again later.
Articles 1–20